# SDR F3LA2009072800118

- Difficulty date: July 26, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6041
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THE AFT EMERGENCY POWER SUPPLY UNIT FAILED.  MX REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AND PERFORMED OPS TEST IAW AMM 33-51-38-000-001 AND 33-51-38-400-001.
